manuscripta mathematica

, Volume 76, Issue 1, pp 251–256

Note on double points of immersions

  • András Szücs
Article

DOI: 10.1007/BF02567759

Cite this article as:
Szücs, A. Manuscripta Math (1992) 76: 251. doi:10.1007/BF02567759

Abstract

We show that not any smooth manifold can be double point manifold of a smooth self-transverse immersion of a closed n-manifold into the euclidean spaceRn+k. We investigate also the double covers which can (or can not) occur in this situation.

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • András Szücs
    • 1
  1. 1.Department of AnalysisEötvös UniversityBudapestHungary